MathSciNet Relay Station
MathSciNet bibliographic data
MR1464181 53C42 (35J60 53C50)
Alías, Luis J.; Romero, Alfonso; Sánchez, Miguel Spacelike hypersurfaces of constant mean curvature and Calabi-Bernstein type problems. Tohoku Math. J. (2) 49 (1997), no. 3, 337–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement